# SDR FDEA201006131980

- Difficulty date: June 13, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 35,997 hours, 30,322 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381312720000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER MAIN DECK FLOOR SEAT TRACK 3 RT AT FR 54 TO FR 54.2 HAS 1 EA AREA OF   CORROSION IN AND AROUND SCALLOPS. REMOVED LEVEL 1 CORROSION.  R & R WITH NEW TRACK IAW SRM 51-40-21 AND SRM 53-15-16, PG 201 - PG 216.
